Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Jacksonville, FL

May 6, 2007Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 6, 2007, 4:24 PM EDT for Marion County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 4:24 PM EDT (20:24 UTC)
Expired
May 6, 2007, 5:15 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Marion County, FL

The radar

The Tampa radar (KTBW), 157 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:49 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 062025
SVRJAX
FLC083-062115-
/O.NEW.KJAX.SV.W.0039.070506T2024Z-070506T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 515 PM EDT

* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  WESTERN MARION COUNTY...OR ABOUT NEAR RAINBOW LAKES ESTATES...AND
  MOVING SOUTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT INTERESTS FROM RAINBOW LAKES 
ESTATES SOUTH TOWARD DUNNELLON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHEASTERN FLORIDA.

LAT...LON 2923 8230 2921 8243 2896 8242 2896 8212

$$

ENYEDI
2 follow-up statements
000 
WWUS52 KJAX 062042
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT SUN MAY 6 2007

FLC083-062115-
/O.CON.KJAX.SV.W.0039.000000T0000Z-070506T2115Z/
MARION FL-
442 PM EDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN MARION COUNTY...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DUNNELLON...OR ABOUT 6 MILES SOUTHEAST OF RAINBOW LAKES
ESTATES...MOVING SOUTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUNNELLON.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR CENTRAL FLORIDA INCLUDING MARION COUNTY.

LAT...LON 2918 8228 2919 8245 2898 8252 2897 8225

$$

ENYEDI
000 
WWUS52 KJAX 062118
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT SUN MAY 6 2007

FLC083-062127-
/O.EXP.KJAX.SV.W.0039.000000T0000Z-070506T2115Z/
MARION FL-
517 PM EDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION COUNTY
EXPIRED AT 515 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS MOVED SOUTH OVER CITRUS 
COUNTY. A SEVERE THUNDERSTORM WARNING IS NO LONG IN EFFECT FOR 
MARION COUNTY...HOWEVER FLOODING MAY CONTINUE NEAR DUNNELLON THROUGH 
7 PM. 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR CENTRAL FLORIDA INCLUDING MARION COUNTY.

LAT...LON 2918 8228 2919 8245 2898 8252 2897 8225

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:50 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 6, 2:50 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT SUN MAY 6 2007

...WINDY CONDITIONS THROUGH TUESDAY...

.SHORT TERM...BACKDOOR COLD FRONT MOVING S ALONG THE NE FL
COASTLINE WITH A SEVERE STORM OVER ST. JOHNS COUNTY PRODUCING
LARGE HAIL. STRONG HIGH PRESSURE WILL BUILD INTO THE AREA WHILE
LOW PRESSURE DEEPENS OVER THE ATLANTIC WATERS. THIS WILL PRODUCE
VERY WINDY CONDITIONS THROUGH TUESDAY ESPECIALLY ALONG THE COAST
AS THE SURFACE LOW PRESSURE DRIFTS S AND THEN BACK W TO NEAR THE
GA COAST ON WEDNESDAY WHILE WEAKENING. AFTER SHOWER ACTIVITY THIS
EVENING DRIER AIR ADVECTS INTO THE AREA TONIGHT ENDING THE POPS
FOR A COUPLE OF DAYS. ANOTHER CHANCE OF SHOWERS ON WEDNESDAY AS
MOISTURE ROTATES IN FROM THE EAST AS LOW NEARS COASTLINE.

.LONG TERM...ATLANTIC LOW PRESSURE WILL BE WEAKENING AND WILL
START TO GET KICKED EAST ON THURSDAY AS UPPER TROUGH OVER THE
PLAINS MOVES INTO THE SE. NOT MUCH CHANGE TO EXTENDED PERIOD.

&&

.AVIATION...OCNL MVFR DUE TO CEILINGS AND REDUCED VSBY DUE
TO SCATTERED SHOWERS/THUNDERSTORMS TIL 22Z. CONDITIONS
REMAINING MVFR MUCH OF THE OVERNITE DUE TO CEILINGS.

&&

.MARINE...SCA CONDITIONS ALREADY OFFSHORE AND HAVE GONE WITH
A GALE WARNING AND HIGH SURF ADVISORY BEGINNING TONIGHT.
MAY SEE SOME MINOR COASTAL FLOODING AND BEACH EROSION AT
HIGH TIDE TONIGHT AND AGAIN MONDAY.

&&

.FIRE WEATHER...IN THE WAKE OF THE FRONT AND LOW PRESSURE
OFFSHORE...A WINDY AND DRIER AIRMASS WILL USHER INTO THE
AREA. HAVE GONE WITH A RED FLAG FOR ALL INLAND AREAS
MONDAY AND FIRE WX WATCH FOR INLAND NE FL TUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  51  73  48  76 /  20   0   0  10
SSI  57  70  58  74 /  10   0   0  30
JAX  52  70  50  77 /  20   0   0  20
SGJ  63  72  60  77 /  30   0  10  20
GNV  57  76  52  75 /  40   0   0  10
OCF  57  77  50  77 /  40   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM TO 8 PM EDT MONDAY FOR ALACHUA-
     BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM 1 PM TO 8 PM EDT MONDAY FOR ALACHUA-BAKER-
     BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.

     WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR CLAY-DUVAL-FLAGLER-
     NASSAU-PUTNAM-ST JOHNS.

     HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT TUESDAY FOR
     DUVAL-FLAGLER-NASSAU-ST JOHNS.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
     HAMILTON-MARION-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY FROM 11 AM TO 8 PM EDT MONDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     RED FLAG WARNING FROM 1 PM TO 8 PM EDT MONDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR COASTAL CAMDEN-COASTAL
     GLYNN-INLAND CAMDEN-INLAND GLYNN.

     HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT TUESDAY FOR
     COASTAL CAMDEN-COASTAL GLYNN.

AM...GALE WARNING UNTIL 8 PM EDT TUESDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 5 AM MONDAY TO 8 PM EDT TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

     GALE WARNING FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

ZIBURA/PETERSON/KERNS
Hazardous weather outlook, May 6, 2:39 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT SUN MAY 6 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
239 PM EDT SUN MAY 6 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON...

...SEVERE THUNDERSTORM WATCH FOR FLAGLER...MARION...PUTNAM..AND
ALACHUA COUNTIES UNTIL 8 PM...
...WIND ADVISORY THROUGH TUESDAY FOR COASTAL AREAS...
...LAKE WIND ADVISORY FOR INLAND COUNTIES ON MONDAY...
...HIGH SURF ADVISORY FOR AREA BEACHES TONIGHT THROUGH TUESDAY...
...GALE WARNING FOR COASTAL WATERS...

A BACK DOOR COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS
AFTERNOON WITH WINDS SHIFTING TO THE NORTHEAST AND BECOMING GUSTY.
ALTHOUGH AFTERNOON RELATIVE HUMIDITIES WILL BE ABOVE CRITICAL LEVELS
SHIFTING AND GUSTY WINDS WHEN COMBINED WITH VERY DRY FOREST AREAS
COULD RESULT IN A FIRE THREAT TODAY...PLEASE USE CAUTION IN WOODED
AREAS.

SOUTH OF THE COLD FRONT THE AIRMASS WILL BECOME UNSTABLE THIS
AFTERNOON WITH A FEW STRONG AND SEVERE THUNDERSTORMS POSSIBLE
THIS AFTERNOON. THE PRIMARY THREATS WILL BE LARGE HAIL AND LIGHTNING.

WINDS WILL INCREASE THIS AFTERNOON AT THE COAST BEHIND THE FRONT
RESULTING IN ROUGH SURF CONDITIONS...A HIGH RISK OF RIP CURRENTS AND
POSSIBLE MINOR COASTAL FLOODING AS WELL AS HIGH SURF INTO TONIGHT.
A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

INCREASING WINDS AND MUCH DRIER AIR WILL RESULT IN VERY DANGEROUS
FIRE CONDITIONS THROUGH MUCH OF THE WEEK. A FIRE WEATHER WATCH
IS IN EFFECT FOR MONDAY AFTERNOON...PLEASE USE CAUTION WHEN WORKING
OR PLAYING NEAR WOODED AREAS EARLY THIS WEEK.

INCREASING COASTAL WINDS AND SEAS WILL PRODUCE AN ELEVATED RISK OF
RIP CURRENTS...ALONG WITH THE POTENTIAL FOR MINOR COASTAL FLOODING
AND ROUGH SURF...THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION...SPOTTERS ARE REQUESTED TO SELF ACTIVATE SHOULD
SEVERE WEATHER OCCUR IN YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

SANDRIK/ZIBURA

In the hours before

Local storm report, May 6, 2:57 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     PALM COAST              29.57N 81.21W
05/06/2007                   FLAGLER            FL   EMERGENCY MNGR

            POWERLINE BLOWN DOWN AND FIRE STARTED AT 100 PATRICK
            DRIVE AND MILWAUKEE. TREE BLOWN DOWN ON POWERLINE AT 4
            SQUIRE COURT.

&&

BKERNS
Local storm report, May 6, 2:59 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             PALM COAST              29.57N 81.21W
05/06/2007  M1.00 INCH       FLAGLER            FL   EMERGENCY MNGR

            I INCH HAIL REPORTED AT EATHEN ALLEN AND EATON DRIVE IN
            PALM COAST. RAINFALL IN ONE HOUR THREE AND ONE QUARTER
            INCHES.

&&

BKERNS
Special weather statement, May 6, 3:28 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT SUN MAY 6 2007

FLZ040-062015-
MARION-
328 PM EDT SUN MAY 6 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM
EDT...

AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTHWEST OF JUNIPER SPRINGS...MOVING
SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND JUNIPER SPRINGS AND MOSS BLUFF THROUGH 415 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Local storm report, May 6, 3:44 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     PALM COAST              29.57N 81.21W
05/06/2007                   FLAGLER            FL   EMERGENCY MNGR

            POWERLINE DOWN ACROSS BURNING SAND ROAD. TIME ESTIMATED
            BASED ON RADAR IMAGERY.

&&
Special weather statement, May 6, 3:50 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT SUN MAY 6 2007

FLZ036-062015-
ALACHUA-
350 PM EDT SUN MAY 6 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM
EDT...

AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF ARCHER...OR 11
MILES SOUTHWEST OF GAINESVILLE...MOVING SOUTH AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ARCHER THROUGH 415 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Special weather statement, May 6, 4:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT SUN MAY 6 2007

FLZ040-062045-
MARION-
415 PM EDT SUN MAY 6 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWEST MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...

AT 415 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER MARION COUNTY...OR 11 MILES
SOUTHWEST OF OCALA...MOVING SOUTH AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND THROUGH 445 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:13 PM EDTSevere Thunderstorm WarningJAXColumbia62 min
May 6, 3:35 AM EDTLake Wind AdvisoryJAXFlagler, Nassau12 hr
May 6, 5:33 AM EDTSpecial Marine WarningJAX117 min
May 6, 5:38 AM EDTMarine Weather StatementJAX10 hr
May 6, 5:49 AM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union9 hr
May 6, 7:02 AM EDTSpecial Marine WarningJAX118 min
May 6, 9:44 AM EDTSpecial Marine WarningJAX2 hr
May 6, 11:31 AM EDTHigh Surf AdvisoryJAXFlagler, Nassau72 hr
May 6, 11:50 AM EDTSpecial Marine WarningJAX115 min
May 6, 1:23 PM EDTSevere Thunderstorm WarningJAXSaint Johns52 min
May 6, 1:42 PM EDTSpecial Marine WarningJAX93 min
May 6, 2:06 PM EDTSevere Thunderstorm WarningJAXFlagler39 min
May 6, 2:33 PM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union37 hr
May 6, 2:33 PM EDTRed Flag WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union29 hr
May 6, 3:12 PM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more53 hr
May 6, 3:12 PM EDTWind AdvisoryJAXFlagler, Nassau37 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.